The spectrum for solutions of the modified classical Yang-Baxter equation and algebraic groups

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)375-392
Number of pages18
JournalJournal of Algebra
Volume217
Issue number2
Publication statusPublished - 1999 Jul 15
Externally publishedYes

Fingerprint

Yang-Baxter Equation
Algebraic Groups

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

The spectrum for solutions of the modified classical Yang-Baxter equation and algebraic groups. / Ikeda, Kaoru.

In: Journal of Algebra, Vol. 217, No. 2, 15.07.1999, p. 375-392.

Research output: Contribution to journalArticle

@article{9af88ec5975e4c799a8e759939f812ab,
title = "The spectrum for solutions of the modified classical Yang-Baxter equation and algebraic groups",
author = "Kaoru Ikeda",
year = "1999",
month = "7",
day = "15",
language = "English",
volume = "217",
pages = "375--392",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - The spectrum for solutions of the modified classical Yang-Baxter equation and algebraic groups

AU - Ikeda, Kaoru

PY - 1999/7/15

Y1 - 1999/7/15

UR - http://www.scopus.com/inward/record.url?scp=0033565081&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033565081&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0033565081

VL - 217

SP - 375

EP - 392

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -